MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO¿; Implantable Pacemaker

BOSTON SCIENTIFIC CORPORATION INGENIO¿; Implantable Pacemaker
Model Number K174
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker was found to be in safety mode.Device replacement was recommended.Subsequently, this pacemaker was explanted and replaced with a new device.This device has not been received for investigation.No additional adverse patient effects were reported.

Brand Name
INGENIO¿
Common Device Name
Implantable Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel, E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50509689
Report Number2124215-2026-46359
Device Sequence Number9522102
Product Code LWP
UDI-Device Identifier00802526536786
UDI-Public(01)00802526536786(17)160204
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/04/2016
Device Model NumberK174
Device Catalogue NumberK174
Device Lot Number113014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/28/2026
Date Device Manufactured02/11/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexFemale